# SDR HALA0700236

- Difficulty date: May 29, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 8,319 hours, 20,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 432
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON SURFACE SKIN AROUND FUELING CAP AT APPROX STATION 432, JUST FWD OF STRINGER NR 2 13/8" BY 2" BY .030"DEEP.  CLEANED, TREATED CORROSION PER SRM 51-10-9.  REPAIRED PER M105 FILE NR 484084.  PRIMED AND PAINTED.
